Record number :
2450441
Title of article :
TESTING STATISTICAL HYPOTHESES UNDER FUZZY DATA an‎d BASED ON A NEW SIGNED DISTANCE
Author/Authors :
AREFI, M
Pages :
24
From page :
153
To page :
176
Abstract :
This paper deals with the problem of testing statistical hypothe- ses when the available data are fuzzy. In this approach, we rst obtain a fuzzy test statistic based on fuzzy data, and then, based on a new signed distance between fuzzy numbers, we introduce a new decision rule to accept/reject the hypothesis of interest. The proposed approach is investigated for two cases: the case without nuisance parameters and the case with nuisance parameters. This method is employed to test the hypotheses for the mean of a normal distribution with known/unknown variance, the variance of a normal distribu- tion, the dierence of means of two normal distributions with known/unknown variances, and the ratio of variances of two normal distributions.
Keywords :
Testing hypothesis , Statistical hypoth- esis , Signed distance , Fuzzy test statistic , Fuzzy data
Journal title :
Astroparticle Physics
Serial Year :
2018
Link To Document :
بازگشت